While reading the Reclast reviews, I noticed one reviewer stated an increase in blood pressure... I'm scheduled for my first Reclast injection next week and I'm concerned about a possible increase in blood pressure. I currently take blood pressure lowering medication... I've suffered from high blood pressure for several years now.
Reclast I/V Inject... is an increase in blood pressure commonly associated with Reclast injections?
- 23 May 2014 by Anonymous
- 24 May 2014
- reclast, osteoporosis, injection, blood pressure, blood, pressure
- Email notification is off Subscribe
You will not be notified by email if someone answers your question.
Reclast FDA prescribing information studies show that hypertension maybe possible but unlikely. Never the less if your blood pressure increase after the injection. let your dr. know. Good luck,
- Reclast Information for Consumers
- Reclast Information for Healthcare Professionals (includes dosage details)
- Side Effects of Reclast (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 May 2010 • 1 answer
Updated 22 Jul 2013 • 1 answer
Updated 21 Jun 2018 • 4 answers
Updated 21 May 2014 • 4 answers
Updated 10 Oct 2018 • 1 answerFAQ by Drugs.com